Coefficient inequalities and convolution conditions

Latha, S. (2008) Coefficient inequalities and convolution conditions. International Journal of Contemporary Mathematical Sciences, 3 (32). pp. 1461-1467. ISSN 1312-7586

[img] Text (Full Text)
Coefficient Inequalities.pdf - Published Version

Download (92kB)
Official URL:


Some interesting sufficient conditions involving coefficient in-equalities for functions belonging to the classesS∗(A, B),K(A, B),S∗λ(A, B)andKλ(A, B) are derived. Several known convolution conditions, coefficientinequalities are special cases and consequences of these coefficient inequalities.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 03 Sep 2019 11:11
Last Modified: 03 Sep 2019 11:11

Actions (login required)

View Item View Item